# SDR DL72S982180

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1070-109, STRG 28R, SKIN CORROSION CUTOUT REPAIR.  THE FUSELAGE SKIN WAS FOUND CORRODED IN TWO AREAS NEAR S-28R BETWEEN FS 1070 AND 1091.  THE CORRODED AREAS WERE CUTOUT WITH A 14.25 BY 3.25 CUTUOUT AND A .75 BY 1.5 CUTOUT.  BOTH CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER, INSTALLED PER B727 SRM 53-30-3, FIG 3 AND  DOCUMENTED PER ER/A 365930-14.
